MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SINGLE SHOT EPIDURAL TRAY 20G

Medline Industries, LP MEDLINE; DBD-SINGLE SHOT EPIDURAL TRAY 20G
Catalog Number PAIN0029A
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Other
Event or Problem Description
It was reported: "hole in the betadine, could not use.".
 
Additional Manufacturer Narrative
The account reported, ¿hole in the betadine, could not use,¿ and the complaint transcript states it was ¿confirmed not used on a patient, discovered before use.¿ no sample or photo was received for the investigation; production records, pack build history, account complaint history, and component complaint history were reviewed, with no line down situations, approvals/substitutions/deviations/non-conformance reports, pack build issues, or similar reported issues in the past 6 months identified.The reported complaint could not be confirmed, and the cause code states ¿sample required to determine cause.¿ the investigation concluded that based on the component¿s location in the pack it is unlikely that placement contributed to the reported issue, and the division will monitor for trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SINGLE SHOT EPIDURAL TRAY 20G
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50917548
Report Number1417592-2026-52329
Device Sequence Number17478956
Product Code OFT
UDI-Device Identifier40884389474380
UDI-Public40884389474380
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberPAIN0029A
Device Lot Number22KLA954
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown